# SDR A6WA200300844

- Difficulty date: June 28, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376
- Part serial: 114
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 102 - EQUIPMENT COOLING OVERHEAT LEGEND ILLUMINATED WITH 'EQ CLG GAN' STATUS MESSAGE.  WORKS OK IN ALT MODE.  REMOVED AND REPLACED FAN AND FILTER.  REF AMM 21-58-06-04 AND 21-58-07-4.  (M)
